# SDR CALA2025070206151

- Difficulty date: June 29, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N878UA
- Make and model: Airbus A319-132
- Aircraft serial: 2371
- Aircraft time: 56,063 hours, 30,085 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT  SHOWS OPEN.   FOUND LEFT OVERWING EMER EXIT DOOR HANDLE COVER MISALIGNED. RESECURED COVER INDICATION NOW NORMAL REF AMM 52-21-11. FOUND LEFT OVERWING EMER EXIT DOOR HANDLE COVER MISALIGNED. RESECURED COVER INDICATION NOW NORMAL REF AMM 52-21-11.
